# SDR AALA20160803003

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 15,852 hours, 6,326 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 388052
- Part serial: 4186A
- Condition: Faulty
- Location: Ground Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  CREW WAS UNABLE TO RETRACT LANDING GEAR.  GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION TO THE UP POSITION.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE GROUND SPOILER INTERLOCK VALVE AND GROUND SPOILER INTERLOCK VALVE PROXIMITY SENSOR IAW AMM 27-62-61 AND EA 262506. ACCOMPLISHED MAIN LANDING GEAR OPERATIONAL TEST IAW AMM 32-32-00. SYSYTEM CHECKS NORMAL.
